# SDR SWIA201541026

- Difficulty date: March 11, 2015
- Submitted: April 17, 2015
- Operation: Air carrier
- Aircraft: N693CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15096
- Aircraft time: 18,458 hours, 11,790 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Retainer
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO BAY DOOR, LOWER OTBD SEAL RETAINER DENTED AND CHAFED IN MULTIPLE AREAS.  REPAIRED CENTER BAGGAGE BAY DOOR LOWER OTBD SEAL RETAINER, REF REO.
